# SDR 2006FA0000886

- Difficulty date: August 30, 2006
- Submitted: September 13, 2006
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Engine
- Part time: 45 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER, WILL NOT SPIN ON LOAD.
